# SDR EIA2007104

- Difficulty date: May 21, 2007
- Submitted: June 6, 2007
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 88,431 hours, 16,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TENSION TIE FRAME BS 940 RT SIDE FUSELAGE CABLE THRU HOLES ENLONGATED AND FASTENER HOLES CRACKED OUT.  REMOVED DAMAGE, NDT AREA, FABRICATED AND INSTALLED REPAIR PER ECRA 487-53-048-2.
